# SDR SIMA2020051909005

- Difficulty date: April 9, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 39,973 hours, 34,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: 3025103
- Condition: Broken
- Location: Light Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT HOUSING HAS 1EA NUTPLATE BROKEN-C/A-REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT HOUSING IAW EMB 145 AMM 33-50-10. OPS CK GOOD
